# SDR AALA202206134100

- Difficulty date: May 20, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,952 hours, 10,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453W5210119
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR PANEL 152UF IS DAMAGED. REPAIRED PANEL PER SRM 53-00-50-2R-1 AND SRM 53-00-50-2R REPAIR 9.
